MathSciNet Relay Station
MathSciNet bibliographic data
MR906966 18F25 (19G24)
Hambleton, I.; Ranicki, A.; Taylor, L. Round $L$-theory. J. Pure Appl. Algebra 47 (1987), no. 2, 131–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement